# SDR TRBA20121012001

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 29,499 hours, 33,015 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 50GB
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4888,  CREW REPORTED THAT THE LANDING GEAR HANDLE WAS STUCK ON THE DOWN POSITION, WOULD NOT MOVE. THE CREW ELECTED TO RETURN TO DEPARTURE. ACFT REMOVED FROM SERVICE.  CHECKED AND FOUND ON LT MAIN GEAR PROXIMITY SWITCH 50 GB WITH BROKEN ELECTRICAL PIN.  REPLACED PROXIMITY SWITCH 50 GB  IAW JIC 32-61-00 -RAI-10000.  CHECKED OK IAW JIC 32-31-81.OPT-00100 & REMOVED AND INSTALLED OF LANDING GEAR CONTROL LEVEL- TEST JIC32-31-81.  ACFT RETURNED TO SERVICE.
